Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Small penis, early ejaculation, took penegra, diarrhoea, typhoid, grey hair. Side effects of taking penegra?

hello my name is amit.... well i am 30 years of age and had a girlfriend who was 2 years elder to me and since she used to complain that she was not sexually happy because i had a small penis and used to ejaculate early so out of frustration i started using penegra and other such products very regularly since 2008 .... i don t know if got diarrhea twice because of these pills or not but i got hospitalized twice once for diarrhea and once for both diarrhea and typhoid ... and since then i have started having lot of grey hair ...on my head , beard, even in my nose and my testicles.... please tell me if this has happened because of these pills or due to some other reason ....i even have thyroid 7.77...is it because of thyroid or these pills please tell me i am really very worried and depressed and can this be cured ...can my whire hair turn into black again please.... please help me and suggest me the best you can please i ll always be very grateful to you ... and please tell me if i should stop using these pills anymore because i don t want to get addicted.. please give me some good advise to follow because i did not consult any doctor before but just a chemist and friend who told me.... please help me...or even prescribe me with any medicines if you can or if needed... thanks and awaiting for your kind response as soon as possible ... thanks and regards AMIT GROVER - KOLKATA - INDIA
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  646
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi amit,
Sexual performance depends on many things and one of the important thing is that if you are in stress your performance will decrease significantly. So stress and performance under pressure always make people failed in this field. Apart from stress many other factors are also there which may affect the performance. For best performance the person should be physically and mentally fit.

Now as far as the size of your penis is concerned, there are no medication available to increase the size anatomical. Penis size varies according to the physical structure of the body and perform well in sex its size is not the only thing. For you information I would like to give you information that the outer 2 inch portion of the vagina has the most sensitive part and so if some one has the penis size which can penetrate the vagina, it is good for the sex.

Another important point is the premature ejaculation and again the most important cause for it is stress and anxiety to perform. Some time it can be because of other reasons also, but stress and anxiety is most important one.

The drug penegra has Sildenafil as its pharmacological agent. It is used for erectile dysfunction, that is when there is some problem with the penile erection. It is not going to increase of penis size or help you in premature ejaculation. The adverse effects which you mentioned are not associated with the use of the penegra. Diarrhea and typhoid are infectious types of disease and is not related to drug. Greying of hair because of sildenafil is not reported as adverse effect. These symptom shows that there is some problem with your general health and I would recommend you to see a doctor for the general check up. Also you should consult doctor for your thyroid problem. Avoid taking penegra if you don not have nay problem with erection as it is not going to help in increasing the penile size and premature ejaculation.
Thanks and hope this will help you, take care.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor